# SDR 98ZZZX4238

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Malfunctioned
- Location: Cockpit
- Component: Ack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE 'C' ERRORS INTERMITTENT ALTITUDE READINGS (ERRONEOUS).
